A double inequality for remainder of power series of tangent function

Authors

  • Chao-Ping Chen
  • Feng Qi

DOI:

https://doi.org/10.5556/j.tkjm.34.2003.236

Abstract

By mathematical induction, an identity and a double inequality for remainder of power series of tangent function are established.

Author Biographies

Chao-Ping Chen

Department of Applied Mathematics and Informatics, Jiaozuo Institute of Technology, Jiaozuo City, Henan 454000, China.

Feng Qi

Department of Applied Mathematics and Informatics, Jiaozuo Institute of Technology, Jiaozuo City, Henan 454000, China.

Downloads

Published

2003-12-31

How to Cite

Chen, C.-P., & Qi, F. (2003). A double inequality for remainder of power series of tangent function. Tamkang Journal of Mathematics, 34(4), 351-356. https://doi.org/10.5556/j.tkjm.34.2003.236

Issue

Section

Papers

Most read articles by the same author(s)

1 2 > >>